# SDR MASA200500718

- Difficulty date: September 9, 2005
- Submitted: September 20, 2005
- Operation: Air carrier
- Aircraft: N570ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7206
- Aircraft time: 13,766 hours, 12,270 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: False Indication
- Location: Pax Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ASH 6287 STL.  PAX DOOR OUTER HANDLE CAUTION MESSAGE IN FLIGHT, OVERBOARD COOL MESSAGE AND UPON LANDING.  FERRIED PLANE TO PHL TO COMPLY WITH OVERWEIGHT LANDING INSPECTION AND PAX DOOR RIGGING.  MX COULD NOT DUPLICATE.
